# SDR UIEA2019050304115

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 52,356 hours, 6,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 12317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RQST DISCONNECT ALL OF EMERGENCY LIGHT POWER PACK. ( REMOVED CABIN EMERGENCY LIGHT POWER PACK BATTERIES IAW AMM 33-51-04-902-001-001 REV.95 STEP D. INSTALLED CABIN EMERGENCY LIGHT POWER PACK BATTERIES IAW AMM 33-51-04-902-001-001 REV.95, PER STEP E PERFORMED TEST AND FOUND 3 BATTERIES FAIL. TESTED AND REPLACED BATTERIES AND THE RESULT WAS SATISFACTORY IAW AMM 33-51-04-902-001-001 REV. 95.     S/N OFF: TLS 23998, 96723 )
